Prior to Harvoni was Treatment Naive.
Fibrosis 1-2 SVR 12
I am new here, I took Harvoni over the summer, had some cardiac issues, extremely high bp ended up
having to wear a heart monitor, just had to add more high blood pressure meds (had high bp prior to Harvoni)
I survived that, had a short amount of time that i lost some hair, and then toward the end of tx I was very fatigued.
I stopped Harvoni in Sept and the joint pains that started mid tx have finally started to subside. The fatigue is subsiding,
however I have developed a horrible itchy rash all over my body. Tried some topical steroid cremes but, didnt work. I tried
epsom salt baths, and recently started acupuncture, my acupuncture says its my Liver detoxing. Today, it was so bad I went
to the ER and they gave me Atarax and Steroid pills (i dont want to take them). I am wondering, has anyone else here had
any type of rash post Harvoni? With the Hep C I did get a similar but, very minimal rash that always responded to Clobetasol. Not this time. One thought, the Hep C is gone, however I do not feel any different aside from mostly all of the Liver Pains stopped.
Any input would be greatly appreciated !!